MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VIVACIT-E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. VIVACIT-E; PROSTHESIS, HIP
Catalog Number 110031013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 10/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) d10: cat# 01.06010.206 lot# 3229369 avenir std stem cemented 6, cat# 00223200418 lot# 66323544 cerclage cable with crimp , cat# 00223200418 lot# 66081021 cerclage cable with crimp, cat# 00223200418 lot# 66722992 cerclage cable with crimp, cat# 00223200418 lot# 66108551 cerclage cable with crimp, cat# 00223200418 lot# 66053938 cerclage cable with crimp , cat# 00223200418 lot# 67283878 cerclage cable with crimp , cat# 00223200301 lot# 65749856 bone plate, cat# 00223200318 lot# 63406394 cable for bone plate , cat# 00223200318 lot# 65240136 cable for bone plate, cat# 00223200318 lot# 64438890 cable for bone plate , cat# 00223200318 lot# 65438577 cable for bone plate, cat# 00223200318 lot# 63979245 cable for bone plate, cat# 00223200318 lot# 64420727 cable for bone plate.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported one day post right hip surgery, the patient was transferred to another facility for an unknown cardiac issue.It is unknown what treatment was provided or why the patient needed to be transferred.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6; h10.The following sections were corrected: h6 component code.Procedural related complications are influenced by the type of surgery, patients pre-existing comorbidities, and perioperative management.Side effects of the administration of anesthesia are a known cause of chest pain, ekg changes, and myocardial infarction during the intraoperative and postoperative recovery.Elective total joint patients typically have a cardiac workup prior to surgery to assess the patient¿s physical readiness for surgery, hence reducing their risk for these cardiac related complications.Patients are at the highest risk immediately post op but continue to be at risk for several weeks after the procedure.As the reported complaint indicated, a cardiac postoperative complication developed, and medical treatment was warranted to treat the complication.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The root cause of the reported event was determined to be unrelated to the device.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VIVACIT-E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23819367
Report Number0001822565-2025-04531
Device Sequence Number13287998
Product Code LPH
UDI-Device Identifier00889024572713
UDI-Public(01)00889024572713(17)300708(10)67391191
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number110031013
Device Lot Number67391191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale